# SDR SWAA2014062329333

- Difficulty date: April 13, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 64,395 hours, 52,634 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C3372271
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME OTBD CHORD CRACKED AT BS 727, STRINGER 18A, AT FWD LOWER FASTENER HOLE.  REPAIRED CHORD IAW EA.
